# SDR DL757011828

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 39,405 hours, 19,388 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP - RELAMPED
